# SDR 4DSR202409110001

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: General aviation
- Aircraft: N6977A
- Make and model: Snias AS350B3
- Aircraft serial: 7463
- Aircraft time: 4,369 hours, 7,127 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin Panel
- Part number: 350A230020110
- Condition: Cracked
- Location: Tailboom
- Part time: 4,369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBUS AS350B3E: DURING A SCHEDULED 12YR INSPECTION, THE TAIL BOOM WAS INSPECTED FOR CRACKS.  A CRACK WAS DISCOVERED ON THE RIGHT-SIDE SKIN PANEL. THE CRACK IS NEAR THE AFT EDGE FEED THROUGH OPENING FOR THE HORIZONTAL STABILIZER. AIRBUS WAS CONTACTED AND A REPAIR WAS COMPLETED UTILIZING AN APPROVED RDAS-AS350-53-2024-2260A TO INSTALL A DOUBLER.
